# SDR QXEA2013110401469

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 15,690 hours, 16,775 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Out Of Rig
- Location: Vent Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING FUSELAGE DOOR IN FLIGHT AT FL 190.  SERVICE DOOR INDICATED OPEN IN FLIGHT.  PRESSURE BUMP WHEN DOOR OPENED, THEN PRESSURIZATION NORMAL FOR REST OF FLIGHT.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  RIGGED THE VENT DOOR MECHANISM OF THE AFT SERVICE DOOR.  OPS CHECKED GOOD.  PRESSURIZED ACFT IAW MOM, NO DEFECTS NOTED.  RETURNED TO SERVICE.
